# SDR ASAA2022072639248

- Difficulty date: July 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737
- Aircraft serial: 36355
- Aircraft time: 30,910 hours, 9,834 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: 3250274040
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE B FIRELOOP DETECTOR INOP. GROUNDED - YES. REMOVED AND REPLACED ENG #2 CORE FIRE DET HARNESS LOOP B REF B737-900 AMM 26-11-02 OPS CHECK GOOD.
